No data available.
Please log in to see this content.
You have no subscription access to this content.
No metrics data to plot.
The attempt to load metrics for this article has failed.
The attempt to plot a graph for these metrics has failed.
The full text of this article is not currently available.
On the existence of Sobolev quasi-periodic solutions of multidimensional nonlinear beam equation
Berti, M. and Bolle, P. , “Quasi-periodic solutions with Sobolev regularity of NLS on 𝕋d with a multiplicative potential,” J. Eur. Math. Soc. 15(1), 229–286 (2013).
, and Procesi
, “An abstract Nash–Moser theorem and quasi-periodic solutions for NLW and NLS on compact Lie groups and homogeneous manifolds
,” preprint arXiv:1311.6943
Berti, M. , Corsi, L. , and Procesi, M. , “An abstract Nash–Moser theorem and quasi-periodic solutions for NLW and NLS on compact Lie groups and homogeneous manifolds,” Commun. Math. Phys. 334(3), 1413–1454 (2015).
Bourgain, J. , “Construction of quasi-periodic solutions for Hamiltonian perturbations of linear equations and applications to nonlinear PDE,” Int. Math. Res. Not. 1994(11), 476–497.
Bourgain, J. , “Quasi-periodic solutions of Hamiltonian perturbations of 2D linear Schrödinger equations,” Ann. Math. 148(2), 363–439 (1998).
Bourgain, J. , “Estimates on green’s functions, localization and the quantum kicked rotor model,” Ann. Math. 156(1), 249–294 (2002).
Bourgain, J. , Green’s Function Estimates for Lattice Schrödinger Operators and Applications, Annals of Mathematics Studies Vol. 158 (Princeton University Press, 2005).
Bourgain, J. , “Anderson localization for quasi-periodic lattice Schrödinger operators on ℤd, d arbitary,” Geom. Funct. Anal. 17(3), 682–706 (2007).
Bourgain, J. , Goldstein, M. , and Schlag, W. , “Anderson localization for Schrödinger operators on ℤ2 with quasi-periodic potential,” Acta. Math. 188(1), 41–86 (2002).
Chang, J. , Gao, Y. , and Li, Y. , “Quasi-periodic solutions of nonlinear beam equation with prescribed frequencies,” J. Math. Phys. 56, 052701 (2015).
Eliasson, L. H. , “ Perturbations of stable invariant tori for Hamiltonian systems,” Ann. Scuola Norm. Sup. Pisa 15(1), 115–147 (1988).
, L. H.
, and Kuksin
, S. B.
, “ KAM for the nonliear beam equation 1: Small-amplitude solutions
,” preprint arXiv:1412.2803
, L. H.
, and Kuksin
, S. B.
, “ KAM for the nonliear beam equation 2: A normal form theorem
,” preprint arXiv:1502.02262
Lions, J.-L. and Magenes, E. , Problèmes Aux Limites Non Homogènes Et Applications (Dunod, Paris, 1968).
Mi, L. and Cong, H. , “Quasi-periodic solutions for d-dimensional beam equation with derivative nonlinear perturbation,” J. Math. Phys. 56, 072702 (2015).
Tuo, Q. and Si, J. , “Quasi-periodic solutions of nonlinear beam equations with quintic quasi-periodic nonlinearities,” Electron. J. Differ. Equations 2015(11), 1–20 (2015).
Wang, Y. and Si, J. , “A result on quasi-periodic solutions of a nonlinear beam equation with a quasi-periodic forcing term,” Z. Angew. Math. Phys. 63(1), 189–190 (2012).
Article metrics loading...
In this paper, we prove the existence of quasi-periodic solutions of the multidimensional nonlinear beam equation with finitely differentiable nonlinearities and quasi-periodic forcing in time.
Full text loading...
Most read this month